# SDR DALA2022080905421

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 80,393 hours, 10,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 SEATS ESCAPE PATH LIGHTING 11M&J INOP. CORRECTIVE ACTION: CRIMPED NEW "FEMALE" SIDE MOLEX CONNECTION. (9270203)
